Honey I'm sorry you had a tough night last night and you might have a few more before your meds take full affect. BUT it will get better as time passes. You should feel a differance starting to happen in about another week and full affect in about 2 more weeks if not then call your dr and let them know this meds is not working for you. They had to play with my meds 3 times before they got the dosage right and it was weeks for everything to balance out. Hang in there hun and come here and talk to us anytime. I tried to catch you in chat earlier but didn't get there quick enough. Hang in there a little bit longer hun your strength will provail in the long run.
Contact me at: firstname.lastname@example.org
Xx life is worth living xx
thanks so much victoria your words mean so much to me you have no idea. u think before next week is over the symptoms will lesson a little.
also did u take a benzo when u started.
Thanks so much j
It took my side effects a few weeks to disappear completley. I started effexor in hospital so I did have a benzo, I took lorazepam for a few weeks. They only prescribe it for very short term in the UK.
It will take 4-6 weeks before you feel the full effects of the effexor and then your doc may or may not increase the dose depending on how you are doing.
Please try not to worry - what you are feeling is normal and the side effects will go. You are doing really well.
Post Edited By Moderator (Howlyncat) : 1/28/2007 3:48:57 AM (GMT-7)
do i need the uk msn to email you
today is ok last night got a little rough but i gave in and took a .25 klonopin and it calmed me down im glad i did : )
im so glad to have the support of everyone on here.
Thanks Howly !!! : ))
it took a while country how long before you felt calmer??? what dose are u on now?
Xx Sometimes we all have to go a little crazy just to stay sane xX